Post # 1
we’ve used the hcg shot to trigger ovulation for the first time this cycle, along with 100 mg clomid. i’m at 7dpo today and i’ve been noticing for the last few days, i have hard nipples, like ALL of the time. this is highly unusual for me and it’s freaking me out! i’ve done about 4-5 cycles of clomid before (though, at a lower dose) and i’ve experienced some breast tenderness after ovulation, but never this. could this be a side effect from the hcg shot or……
anyone else have this?
Post # 4
Hmm, I’m not sure. I would say that could be an early pregnancy symptom, but I think it is too early. I never had that side effect from the trigger shot, but I had a whole host of side effects with Clomid when I took it both times. Whatever it is, I’m sure it is hormonal and between the Clomid and trigger shot and your cycle, that’s a lot of hormones! I hope this is your lucky month. 🙂
Post # 5
I don’t know, but I may trigger this cycle. If so, I’ll report back!
Post # 6
i didnt have any side effects with the hcg….